# SDR E07A201803060005

- Difficulty date: March 5, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N697AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500056
- Aircraft time: 3,751 hours, 2,357 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Vane
- Part number: 10964000105
- Part serial: T0051
- Condition: Failed
- Location: Precooler
- Part time: 3,754 hours, 2,357 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED 1 & 2 FAILED.   INSPECTED ENGINE PRECOOLER IAW SIL505-36-0003 AND FOUND INLET AIR DEFLECTOR BAFFLES BROKEN OFF AND LAYING ON TOP OF COOLER.
